# SDR DXTA2024120401383

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000093
- Aircraft time: 1,758 hours, 1,073 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 82501711
- Part serial: NSN
- Condition: Defective
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR HANDLE, UNABLE TO OPEN IT IS BINDING   REMOVED AND REPLACED MCD THRESHOLD WIRE HARNESS ASSEMBLY.  DOOR OPS CHECKS GOOD. REF. CESSNA CE-700 LONGITUDE MM 52-10-00 & EWIS 20-60-15.
